Rudolf Scitovski
Rudolf Scitovski
Full professor at the Department of Mathematics, University of Osijek
Potvrđena adresa e-pošte na mathos.hr - Početna stranica
Naslov
Citirano
Citirano
Godina
Mathematical models of natural gas consumption
K Sabo, R Scitovski, I Vazler, M Zekić-Sušac
Energy conversion and management 52 (3), 1721-1727, 2011
772011
Numerička matematika
R Scitovski
Sveučilište u Osijeku, Odjel za matematiku, 227, 2015
74*2015
Least-squares fitting Gompertz curve
D Jukić, G Kralik, R Scitovski
Journal of Computational and Applied Mathematics 169 (2), 359-375, 2004
702004
Solving the parameter identification problem of mathematical models using genetic algorithms
EK Nyarko, R Scitovski
Applied mathematics and Computation 153 (3), 651-658, 2004
582004
The best least absolute deviations line–properties and two efficient methods for its derivation
K Sabo, R Scitovski
The ANZIAM Journal 50 (2), 185-198, 2008
472008
A fast partitioning algorithm and its application to earthquake investigation
R Scitovski, S Scitovski
Computers & Geosciences 59, 124-131, 2013
462013
Existence of optimal solution for exponential model by least squares
D Jukić, R Scitovski
Journal of Computational and Applied mathematics 78 (2), 317-328, 1997
441997
A fast partitioning algorithm using adaptive Mahalanobis clustering with application to seismic zoning
A Morales-Esteban, F Martínez-Álvarez, S Scitovski, R Scitovski
Computers & Geosciences 73, 132-141, 2014
422014
A modification of the DIRECT method for Lipschitz global optimization for a symmetric function
R Grbić, EK Nyarko, R Scitovski
Journal of Global Optimization 57 (4), 1193-1212, 2013
392013
One-dimensional center-based l 1-clustering method
K Sabo, R Scitovski, I Vazler
Optimization Letters 7 (1), 5-22, 2013
392013
On the existence of the nonlinear weighted least squares estimate for a three-parameter Weibull distribution
D Jukić, M Benšić, R Scitovski
Computational Statistics & Data Analysis 52 (9), 4502-4511, 2008
362008
The existence of optimal parameters of the generalized logistic function
D Jukić, R Scitovski
Applied Mathematics and Computation 77 (2-3), 281-294, 1996
341996
Solving parameter estimation problem in new product diffusion models
R Scitovski, M Meler
Applied mathematics and computation 127 (1), 45-63, 2002
322002
Solution of the least-squares problem for logistic function
D Jukić, R Scitovski
Journal of computational and applied mathematics 156 (1), 159-177, 2003
312003
A method for solving the parameter identification problem for ordinary differential equations of the second order
R Scitovski, D Jukić
Applied Mathematics and Computation 74 (2-3), 273-291, 1996
301996
Three points method for searching the best least absolute deviations plane
R Cupec, R Grbić, K Sabo, R Scitovski
Applied Mathematics and Computation 215 (3), 983-994, 2009
292009
Analysis of the k-means algorithm in the case of data points occurring on the border of two or more clusters
R Scitovski, K Sabo
Knowledge-Based Systems 57, 1-7, 2014
272014
Approximating surfaces by moving total least squares method
R Scitovski, Š Ungar, D Jukić
Applied mathematics and computation 93 (2-3), 219-232, 1998
271998
Matematika I
D Jukić, R Scitovski
Sveučilište u Osijeku, Odjel za matematiku, 1998
27*1998
Total least-squares problem for exponential function
R Scitovski, D Jukic
Inverse problems 12 (3), 341, 1996
271996
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20